# SDR USAA2011053100005

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 24,685 hours, 19,263 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - ODOR - PASSENGERS, FLIGHT ATTENDANTS AND COCKPIT CREW SMELLED DIRTY SOCK ODOR AND EXPERIENCED BURNING EYES DURING LAST 15 MINUTES OF FLIGHT.  MAINTENANCE FOUND PRESENCE OF OIL UNDER NR 1 ENGINE FAN SPINNER.  REMOVED AND REPLACED SEALS ON LPT SHAFT PLUG O-RINGS IAW AIRBUS MAINTENANCE MANUAL 72-55-00-960-002.
